yaypickles (yaypickles) wrote in iud_divas,
yaypickles
yaypickles
iud_divas

Super light but mega painful periods with Paragard.

Hello! I was wondering if anyone's experienced this and if it's normal. I got my paragard put in about a week and a half ago, right before I was due for my period (it was a little late, but nothing unusual). Immediately after it was in, I was fine, no pain. A couple days later I got my period, or at least I think it was my period -- It was a lot like spotting. Just really light, but so far has lasted about 5 days. I guess what's weird about it is the cramps. They are sooo painful, especially in the evenings. It doesn't seem to match up to the super light period. I don't normally have cramps at all pre-iud, but these feel like the horrible ones I used to have in high school!

Did anyone else have this? Super painful yet super light period? Does it seem like it's in the range of normal? I'm due for my 1 month checkup in 3 or so weeks but I was wondering if these cramps are period related. If this isn't my period and is just random bleeding, do cramps like this happen to anyone else on non period days?

Thanks everyone :)
Tags: copper iuds (all), cramping, paragard, periods
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 6 comments